# SDR HNAA0200029

- Difficulty date: March 11, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 34,699 hours, 39,101 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85320056103
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During 40K inspection corrosion was found along the length of stringer 31S. The stringer was changed along with several tension fittings and frame legs along the length of stringer 31S.
